# SDR DALA13008699229

- Difficulty date: February 19, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 32,732 hours, 23,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE ON L1 DOOR IMPROPER PART INSTALLED.  DOES NOT MATCH EFFECTIVITY.  R & R SLIDE IAW AMDS CARD 2500-4332.
